Jurnal Matematika UNAND

Jurnal Matematika UNAND translated Journal of Mathematics UNAND (JMUA) is a scholarly journal. JMUA publishes research papers, technical papers, and case study reports. JMUA’s first edition was published in 2012. The publication is maintained by the Department of Mathematics, Faculty of Mathematics and Natural Sciences, Andalas University, Padang, West Sumatera.



E-ISSN: 2721-9410

P-ISSN: 2303-291X

Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 12, No 4 (2023)

Cover Page